# SDR CALA2015061000499

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311N5046
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INBD T/R AFT HINGE FITTING UPPER ATTACH BOLT NR 1 HOLE CRACK INDICATION.   CONFIRMED NDT PART 6 SECTION 51-00-16 & 51-00-17 AFTER SECOND OVERSIZE, REF EA 5451-01040 REV A STEP 4.3.  REPAIRED FASTENER LOCATION IAW ECRA 5451-01176.
